T Nation

Loss of Motivation During Cycle

Strange thing happened to me, I was on week 7 of this 12 week cycle–

weeks 1 - 12 Sustanon 250mg EOD
weeks 1- 3 anabol 50Mg ED
weeks 4-6 anavar 50mg ED

And I suddenly lost all motivation to train, I had very little energy and actually had symptoms of depresion.

Normally on cycle I a though I’m the complete opposite and have never suffered anything similar to this

Any after 2 weeks I decided to bridge onto a TRT dose as I was taking too much AAS if not training.

After 3 weeks I finally now am sterting to feel a bit more energised and trained today, I found it really hard going though, but at least I enjoyed it.

Has anyone else experienced similar?

I can only think that some of my sustanon may have been fake or shit and I had a testosterone crash?

I am 99% that the sus is good though.

This post was flagged by the community and is temporarily hidden.

I am taking Metf. now but the sudden loss of motivation started about 1 week before I started metf.

This post was flagged by the community and is temporarily hidden.

It has happen to me a couple of times. Both times were when I was prepping for a show. I’m 100% sure for me at least this was due to a combination of extreme dieting and over training. I could be totally off, but maybe you need to reevaluate your training schedule and/or nutritional plan. Just a thought though.

-M

The only other chemical I have been using is ephedrine on a almost daily basis, with occasional days off.

doses of between 60 and 200mg a day depending on activity.

Is it possible I have caused a negative effect through long term ephedrine use?

My diet has remained pretty constant throughout.

Cheers for replies :slight_smile:

Hey Bushy, doesn’t prolonged ephedrine use cause your adrenal glands to become exhausted? Or something like that? Anyway, I thought I had read something to that effect somewhere.

-M

[quote]mbaina wrote:
Hey Bushy, doesn’t prolonged ephedrine use cause your adrenal glands to become exhausted? Or something like that? Anyway, I thought I had read something to that effect somewhere.

-M[/quote]

I think you are right. Adrenal fatigue or something.

This post was flagged by the community and is temporarily hidden.

Loss of motivation most assuredly does happen when over training. When was the last time you did a back off week or light training week or simply stopped training for a week? Three days doesn’t count. Your CNS needs rest.

Let me ask: did you notice when walking into your work out facility, were you dreading it or feeling tired before entering? Then, did you continue to work out, through such feelings - say, for a week or two or three?

Symptoms include but are not limited to: drooping eyelids, walking slower, sighing, lack of focus, feeling like a weight is draped over your shoulders.

What you described sounds very much to me CNS exhaustion. Was your body capable of strenuous work, but your mind unable? Seven weeks into your cycle… I think that’s your culprit right there.

I’ve read it’s very easy to over train whilst on cycle (World said it). I have very recently (just this past week) fallen victim to this phenomenon. I recognized the symptom, made a temporary training adjustment, and am now enjoying a renaissance, if you will, of training excitement.

It sounds like you’ve turned the corner. The most important thing from here out is recognizing when it happens again and having a plan to counter it. Good luck, E_E

Cheers guys,

Two very likely cuases there.

I have been very aware for sometime that my ephedrine abuse is a bit OTT. the posibilty of me now suffering adrenal fatigue is the prompt I need to quit eph at least for a while.

Bushy sometimes I work 16 hours striaght and take 200mg during that time.

Kroby the symptoms you describe are bang on correct, well at least I have had a good 3 weeks rest from training now! Hopefully I can get back to some good training again once I have evaluated my training program.

My cycle is over now anyway and I will be on HRT and HGH for the next 6 months so I do not plan to train as hard as I do when on a bulking cycle.

Thanks very much guys

You may want to look into pregnenolone. Apparently it’s great for adrenal fatigue. I read a while back that it may help with mood and whatnot for those on TRT, so I gave it a try. Since I’ve been taking it at 50mg/day I have been happy and chipper, a huge boost in sex drive, and I have much more consistent energy.

Before, if I took caffeine or other stimulants I would feel like shit after they wore off and my mood would go in the toilet for a day or two. Now the stim just wears off, I may be a little tired, but my energy is right back the next day and my mood never crashes.

I have yet to have the gyno problems people say you’ll get from the progesterone conversion. Seeing as how progesterone may act as an anti-e of sorts, that may be one reason for the effects I’ve experienced.

This post was flagged by the community and is temporarily hidden.

Yes agreed, cheers Swartz I will look into pregneolone too.

this is the exact experience when I stupidly did my deca only cycle a few years ago.

I found through reading it was a combo of stimulant abuse,mental fatigue from working too much in warehouses and stress at home,and also I was crashing hormone wise when I stoped my cycle after I injured myself.

the combo of that caused a depression spiral that did not stop for a while.

hope you feel better.

[quote]Electric_E wrote:
The only other chemical I have been using is ephedrine on a almost daily basis, with occasional days off.

doses of between 60 and 200mg a day depending on activity.

Is it possible I have caused a negative effect through long term ephedrine use?

My diet has remained pretty constant throughout.

Cheers for replies :slight_smile:

[/quote]

I would definitely have to go with the Ephidrene EE, i can see that causing problems when used long term…

Joe

it is just an idea but… maybe an E related issues?
Sustanon is tricky sometimes regarding E peaks…

Maybe Cad, I have used Adex .25 mg E3D and I have not sufferd as much bloat this time.

First day without ephedrine today (for a few weeks anyway) and I can’t stop eating!

E_E i’ll wait for news from you. I also love ephedrine and when i find it (lol) i use a lot. I’m really intrested in knowing more about your experience. Thank you for sharing :wink:

I’ve heard amazing things about Reset AD(which has pregnenolone) which is a specific formula to combat adrenal fatigue. I’ve got a bottle sitting in my cupboard and am going to use it in PCT. I’m excited to give it a try.